MathSciNet Relay Station
MathSciNet bibliographic data
MR2373593 46A16 (46A35 46A45 46B15)
Albiac, F.; Leránoz, C. Uniqueness of unconditional basis in Lorentz sequence spaces. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1643–1647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement